It is currently Thu Aug 17, 2017 8:10 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Fri Jul 19, 2013 5:50 pm 
Offline
Average Poster
Average Poster

Joined: Wed Jun 15, 2011 12:16 am
Posts: 15
Hi guys. I have been steadily on Suboxone for about a month now. I love being drug-free and getting my life back on track but its not been easy =/

I have been on suboxone before but always fell back into drug use. I know for a 100 percent fact that I get EXTREMELY sick from doses of 2mg and up. I took 8mg a day for 3 days and went into the most horrible withdrawl / depression of my life for about 5-6 days. It was terrible.

I know how to properly use suboxone and I am still having problems with side effects. I have tried letting it dissolve for shorter periods of time, longer periods of time, spitting the remainder out after 10 mins and 20 mins. I finally tried plugging to see if this would result in less side effects. It worked great for the first week or so. I dont know if I am having a reaction to the bupe or the Nalox or what I am doing wrong, or what I could do to help.

I do have chronic pain so I was told by a doctor to dose 3 times a day at 2mg. I was doing .5mg in the morning and another half mg at night and this was working great, with great energy, mood, etc.. Well now I can do my half mg and I feel pretty decent for about 3-4 hours, but have no energy at all. Then I start to get a headache and it turns into a horrible migrane with nausea and very queezy feelings. I just cant stand it anymore. Not to mention my Testosterone levels are DEPLETED and im only 25. It's just wearing me down and I have recieved great help from some great people on this board, wither it was my post or not. So I'm back for some advice/help and would appreciate any comments or messages. I want to stay clean and continue to do good I just dont get anything done during the day anymore and its working on me. Thanks alot guys and girls!!


Top
 Profile  
 
 Post subject: Headaches
PostPosted: Sun Jul 21, 2013 2:40 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
Hi stuckknot,

Your post is kind of confusing. Have you been off Suboxone for a long time and went back on, or have you been on it steady and are now having problems?

Yes, others have complained about headaches and Suboxone. It may or may not be the Naloxone in it. You may be a candidate for Subutex or maybe a Butrans Patch instead. Neither of those have the Naloxone in it. All you can do is talk to your doctor and see what they say. I know Sub Dr.'s are reluctant to prescribe Subutex unless you're pregnant. The patch may be the best course of pain relief for you. It comes in micrograms. 5, 10, & 20 mcg's I think. I had the 20 mcg once and it worked okay but wasn't strong enough for my tolerance at the time. I did the math on it and it was roughly 2 mg's secreted daily for 7 days. No high, and no low. That was for the 20 mcg one. Google it and you'll see it is just Buprenorphine in a patch. The most common ones are the 5 and 10 mcg patches.

Sorry you haven't received many responses. It may just be some confusion about your dosage. So please give us a little more info to work with.

rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
 Post subject:
PostPosted: Sun Jul 21, 2013 11:58 pm 
Offline
Average Poster
Average Poster

Joined: Wed Jun 15, 2011 12:16 am
Posts: 15
Hey R62,

Thanks for your reply. I never thought about the patch; I know they exist and have seen one or two before but maybe that would be an option for me if my doctor would allow it. Let me elaborate a little bit since I wasn't all that clear, and I apologize for that.

I went to the methadone clinic and jumped off for 3.5 days to get on Suboxone to go on a trip to California; I just didnt want my girlfriend Mom and family to know I was having to go to a local methadone clinic every morning, just because most people have the wrong idea about it. Which alot of people abuse it, so its understandable, but anyways.. :)

I took suboxone for a few days at 8mg a day and it made me very very sick. This was about 1.5 years ago. I only dosed at 8mg 3 or 4 times and then was drug free for a little over 3 months. I started back doing one here and there, then 1 a day, then the opana's came around and it all just went to hell; which we all know the VICIOUS cycle of abuse. I have been drug free this time, and hopefully my last, for almost 5 weeks =) I am very proud of myself but the dosing is messing me all up.

It just drives me crazy that some days I can take .5 mg's and feel wonderful all day, but atleast half of the time I can take it and I will feel pretty decent for 3-4 hours or so, then I get pretty sick. A little nausea at first, then a slight headache, and within a few hours I am curled up on my bed with a full blown migrane unable to eat and scared to move because I feel like I will get sick. Even thought, I dont think I have vommited from suboxone this go around. But its a pretty bad feeling; one that puts me in bed or on the couch and unable to function.

Here's where it gets kind of messy. I wont be able to go back to my doctor. I am in NO WAY abusing the suboxone, I am actually physically unable to do so. But I have had to aquire them from other sources because I can get them cheaper locally that going through a physician, which is CRAZY. I cant go back at this point because I went to the pain clinic I used to get percocet's from and they put me on 2mg, 3x a day. They cost about 4.5 each with my insurance, But an 8mg strip is only about 5.5 each, thats just the biggest racket to me. I could see if I was tappering and needed the 2mg strips but I need to save money at this point, ya know. Not to mention my first visit was 300 bucks :O and he wanted to see me 7 days later =/ I am in the process of finding me a good physiatrist in the Raleigh area of NC which I will see in the next few weeks. I am trying to save up money for a first visit and what not.

I just want to feel normal without so many side effects, you know. I just wanted to have everything layed out in my mind when I go to see this physiatrist, whenever that may be. Wasn't Nalaxone added to the Bupe for people that shot up? For give me if I'm wrong but that is what I have always seen mentioned in the threads and discussions, though I know the internet can get things pretty twisted. But I have never shot up anything in my life, so do you think the subutex would be a better option to try and may produce less side effects? Because I do seem to be a sensitive type person.

Thanks for your reply Rule and I hope I cleared things up a little more! :) thanks everyone


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group